MathSciNet Relay Station
MathSciNet bibliographic data
MR2167849 (2006j:47022) 47A56 (30E10 46J10 47A68 47B35)
Peller, V. V.; Treil, S. R. Approximation by analytic operator functions. Factorizations and very badly approximable functions. Algebra i Analiz 17 (2005), no. 3, 160--183; translation in St. Petersburg Math. J. 17 (2006), no. 3, 493–510
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement